MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-UROLOGY MAJOR CDS

Medline Industries, LP MEDLINE; DBD-UROLOGY MAJOR CDS
Catalog Number CDS980383O
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "some of them have had the insulated (white/clear plastic part over blade) come off when gently running a raytec or fingers over it to clean.".
 
Additional Manufacturer Narrative
The customer reported that the insulated bovie blades in the packs had the insulated, white/clear plastic part over the blade come off when gently running a raytec or fingers over it to clean.Medline's investigation reviewed finished good production records and finished good pack build, and no sample or photo was received for investigation.The defect could not be confirmed because no samples or detailed pictures were received, and without a sample it is difficult to determine a true root cause.The complaint was provided to the vendor for further evaluation, and the vendor was unable to determine a root cause; no corrective actions were established at this time, and supplier quality will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-UROLOGY MAJOR CDS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shravan ingole
three lakes drive
northfield, IL 60093--275
MDR Report Key50896948
Report Number1417592-2026-50780
Device Sequence Number5829397
Product Code OJH
UDI-Device Identifier40195327251193
UDI-Public40195327251193
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCDS980383O
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown